Large Solutions of Semilinear Elliptic Equations under the Keller–Osserman Condition
We establish conditions on the function p that are necessary and sufficient for the existence of positive solutions, bounded and unbounded, of the given equation.
Journal of Mathematical Analysis and Applications
Lair, A. V. (2007). Large solutions of semilinear elliptic equations under the Keller–Osserman condition. Journal of Mathematical Analysis and Applications, 328(2), 1247–1254. https://doi.org/10.1016/j.jmaa.2006.06.060